# SDR AALA970118

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT LEVELING COMPOUND ON BELLY SKIN BETWEEN STRINGER 28R AND STRINGER 28L, AFT SIDE OF FRAME STATION 660.  CORROSION BEYOND LIMITS, CORRODED AREA CUTOUT PER SRM 53-30-3 FIG 1.  REPAIR DOUBLER INSTALLED PER SRM 53-30-3 FIG 1.  (M)
